| Model Number |
OER-ELITE |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Operating System Version or Upgrade Problem (2997)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.However, based on the results of the investigation, a field service engineer was dispatched to the customer site to evaluate the device.During onsite troubleshooting, it was identified that the endoscope reprocessor exhibited improper detergent agent sensor function.Further investigation determined the issue was most likely due to component failure associated with the detergent agent sensor.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed during the device evaluation that endoscope reprocessor exhibited improper detergent agent sensor function.There were no reports of patient involvement.